Pacific Journal of Mathematics

On holomorphic approximation in weakly pseudoconvex domains.

F. Beatrous, Jr. and R. Michael Range

Article information

Source
Pacific J. Math., Volume 89, Number 2 (1980), 249-255.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779238

Mathematical Reviews number (MathSciNet)
MR599118

Zentralblatt MATH identifier
0459.32004

Subjects
Primary: 32E30: Holomorphic and polynomial approximation, Runge pairs, interpolation
Secondary: 32F15

Citation

Beatrous, F.; Range, R. Michael. On holomorphic approximation in weakly pseudoconvex domains. Pacific J. Math. 89 (1980), no. 2, 249--255. https://projecteuclid.org/euclid.pjm/1102779238


Export citation

References

  • [1] F. Beatrous, The Inhomogeneous Cauchy Riemann Equation andHolomorphic Approximationin Weakly Pseudoconvex Domains, Tulane University dissertation,1978.
  • [2] F. T. Birtel, Some holomorphic function algebras, Papers from the Summer Gather- ing on Function Algebras at Aarhus, July, 1969, Various Publications Series, No. 9, Aarhus Universitet, 1969.
  • [3] K. Diederich and J. E. Fornaess, Pseudoconvex domains:an example ith non- trivial Nebenhulle, Math. Ann., 225 (1977), 275-292.
  • [4] K. Diederich and J. E. Fornaess, Pseudoconvex domains: existence of Stein neighborhoods, Duke Math. J., 44 (1977), 641-662.
  • [5] J. E. Fornaess and A. Nagel, The Mergelyan property for weakly pseudoconvex domains, Manuscripta Mathematica 22 (1977), 198-208.
  • [6] R. Gunning and H. Rossi, AnalyticFunctionsof Several ComplexVariables, Prentice-Hall, Englewood Cliffs, N. J., 1965.
  • [7] G. M. Henkin, Integral representationsof functionsholomorphic in strictlypseu- doconvex domains and some applications, Math. USSR Sbornik, 7 (1969), 597-616.
  • [8] L. Hrmander, L2 estimates and existence theorems for the d operator, ActaMath., 113 (1965), 89-152.
  • [9] N. Kerzman, Holder and Lp-estimates for solutions of du=f in strongly pseudo- convex domains, Comm. Pure Appl. Math., 24 (1971), 301-380.
  • [10] J. J. Kohn, Global regularityof d on weakly pseudoconvex manifolds, Trans. Amer. Math. Soc, 8 (1973), 273-292.
  • [11] N. Koppelman, The Cauchy integralfordifferentialforms, Bull. Amer. Math. Soc, 73 (1967), 554-556.
  • [12] I. Lieb, Ein Approsimationssatzauf streng pseudokonvexen Gebieten, Math. Ann., 184 (1969), 56-60.
  • [13] N. Ovrelid, Integral representation formulas and Lp-estimates for the d-equation, Math. Scand., 29 (1971), 137-160.
  • [14] R. M. Range, Holomorphic approximationnear strictlypseudoconvexboundary points, Math. Ann., 201 (1973), 9-17.
  • [15] R. M. Range, Approximationby holomorphic functions on pseudoconvex domains with isolated degeneracies, Manuscripta Mathematica, 20 (1977), 309-313.
  • [16] R. M. Range and Y. T. Siu, Uniform estimates for the d-equation on domains with piecewise smooth strictlypseudoconvex boundaries,Math. Ann., 206 (1973), 325-354.